| Catalog Number |
H1-M |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure using the hawkone m device to treat a calcified lesion in the left superficial femoral artery and popliteal artery, a patient presented with a severely calcified lesion characterized by 80% stenosis, minimal tortuosity, a length of 10 cm, and an artery diameter of 5.5 mm.Moderate resistance was encountered when advancing the device.Tip damage and a torn guidewire lumen were observed.The nose cone was snared out as an intervention, and the procedure was aborted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the device was returned along with the detached tip stuck on 0.014¿ spider fx wire with the guidewire lumen ripped, a visual inspection found that the tip is detached distal to the anchor pockets, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.